# SDR ASAA2018091726143

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 18,667 hours, 6,174 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fault Message
- Condition: Intermittent
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE PHASE OF FLIGHT, VTK DISPLAYED ON CAPTAINS MAP FOLLOWED BY BOTH FMC'S BLANKED. FOLLOWED CHECKLIST WHICH HAD US PUT BOTH FMC'S ON THE "RIGHT". LEFT FMC RESTORED TEMPORARILY, BUT THEN FAILED AGAIN. WE THEN LEFT BOTH FMCS ON "RIGHT" SIDE. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801 NO CURRENT FAULTS. FOUND TO BE ON INTERMITTENT FAULT LT FMC. FMC SWITCH BACK IN NORMAL POSITION.
